Volume 23, Number 1
Previous Issue Next Issue

Jayantha Pasdunkorale A. & Ian W. Turner

J. Comp. Math., 23 (2005), pp. 1-16.

Preview Full PDF 592 2383 Abstract

Yuan-Bei Deng & Xi-Yan Hu

J. Comp. Math., 23 (2005), pp. 17-26.

Preview Full PDF 623 2372 Abstract

Jan Brandts Michal Křížek

J. Comp. Math., 23 (2005), pp. 27-36.

Preview Full PDF 588 2352 Abstract

Si-Qing Gan & Wei-Min Zheng

J. Comp. Math., 23 (2005), pp. 37-48.

Preview Full PDF 587 2333 Abstract

Yao-Lin Jiang

J. Comp. Math., 23 (2005), pp. 49-66.

Preview Full PDF 598 2325 Abstract

Ren-Zhong Feng & Ren-Hong Wang

J. Comp. Math., 23 (2005), pp. 67-74.

Preview Full PDF 582 2303 Abstract

Jing-Hong Liu & Qi-Ding Zhu

J. Comp. Math., 23 (2005), pp. 75-82.

Preview Full PDF 574 2265 Abstract

Bao-Jiang Zhong

J. Comp. Math., 23 (2005), pp. 83-92.

Preview Full PDF 573 2342 Abstract

Si-Ming Huang

J. Comp. Math., 23 (2005), pp. 93-100.

Preview Full PDF 500 2203 Abstract

He Qi, Lie-Heng Wang & Wei-Ying Zheng

J. Comp. Math., 23 (2005), pp. 101-112.

Preview Full PDF 585 2335 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard